# SDR SWIA2024022001130

- Difficulty date: November 30, 2023
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 48,369 hours, 31,681 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Arm
- Part number: UNKNOWN
- Condition: Worn
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH LH AND RH HINGE ARMS CONTACT POINTS FOR HINGE BOLTS WORN/ELONGATED    (C-CHECK RO 2/19/2024)   REPAIRED CREW ESCAPE HATCH LH AND RH HINGE ARMS CONTACT POINTS FOR HINGE BOLTS REF. REO 670-52-22-017 REV -- DATED 2023-12-14 COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
